# SDR REXA201200004

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 17,981 hours, 15,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF SB 601R-28-059 FOUND FS 559 DOUBLER 601R32253-1/SB MISLOCATED APPROXIMATELY 1.5 INCHES OUTBD OF CORRECT LOCATION.  REPAIRED IAW BOMBARDIER EO K601R58307.
